# SDR 9706603212

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND THE FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT TRACK BETWEEN SEATS 1AB AND 2AB.  OPERATIONAL CHECK OK.
